# SDR FDEA201203191000

- Difficulty date: March 19, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050213
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, INBD FORWARD HINGE BRACKET SIDE LOAD FITTING ATTACH SURFACE FOUND CORRODED.  SURFACE REWORKED IAW REV 72.  EXISTING THICKNESS UPPER 0.356", LOWER 0.355", REMAINING THICKNESS UPPER 0.353", LOWER 0.354". MATERIAL REMOVED: UPPER 0.002", LOWER 0.002".  CARRIED OUT IAW EA 1-5750-157159  PART 1STEPS 1, 2, 3, AND 6.  REPAIR CLASSIFIED AS MAJOR GMM 6-2-100, REV 114.
